MURAL - Maynooth University Research Archive Library



    A bijection for Euler’s partition theorem in the spirit of Bressoud


    Murray, John (2020) A bijection for Euler’s partition theorem in the spirit of Bressoud. The Ramanujan Journal, 51 (1). pp. 163-175. ISSN 1382-4090

    [img]
    Preview
    Download (510kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    For each positive integer n, we construct a bijection between the odd partitions of n and the distinct partitions of n. Our bijection extends a bijection of Bressoud between the odd-and-distinct partitions of n and the splitting partitions of n. We compare our bijection with the classical bijections of Glaisher and Sylvester, and also with one recently constructed by Chen, Gao, Ji and Li.

    Item Type: Article
    Additional Information: This is a preprint version of the published article, which is available at: Murray, J. A bijection for Euler’s partition theorem in the spirit of Bressoud. Ramanujan J 51, 163–175 (2020). https://doi.org/10.1007/s11139-019-00162-z
    Keywords: Odd partitions; Distinct partitions; Partition bijection;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 15580
    Identification Number: https://doi.org/10.1007/s11139-019-00162-z
    Depositing User: Dr. John Murray
    Date Deposited: 25 Feb 2022 16:21
    Journal or Publication Title: The Ramanujan Journal
    Publisher: Springer
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year